Repositório Digital

A- A A+

Globally coupled multiattractor maps : mean field dynamics controlled by the number of elements

.

Globally coupled multiattractor maps : mean field dynamics controlled by the number of elements

Mostrar registro completo

Estatísticas

Título Globally coupled multiattractor maps : mean field dynamics controlled by the number of elements
Autor Janosi, Imre Miklos
Gallas, Jason Alfredo Carlson
Abstract We report an investigation of a system of N globally coupled maps able to support multiattractors. For these systems the mean field dynamics is controlled by the number of elements in the initial partition of each basin of attraction. This behavior is in strong contrast with coupled systems of maps with a single attractor, where the mean field dynamics is usually simple for weak couplings. In spite of the increased local complexity, the global dynamics can be reduced to a simple two-dimensional map up to the first bifurcation point of the coexisting attractors. [S1063-651X(99)50601-6].
Contido em Physical review. E, Statistical physics, plasmas, fluids and related interdisciplinary topics. Woodbudy. Vol. 59, no. 1, pt. A (Jan. 1999), p. r28-r31
Assunto Dinamica nao-linear
Logica por acoplamento de emissor
Simulação
Sistemas caoticos
Transformações de fase
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101301
Arquivos Descrição Formato
000056108.pdf (178.2Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.